MathSciNet Relay Station
MathSciNet bibliographic data
MR1357396 (97h:20042) 20F06 (20F10)
Kapovich, Ilya Small cancellation groups and translation numbers. Trans. Amer. Math. Soc. 349 (1997), no. 5, 1851–1875.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement